# SDR QXEA2015110900579

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,638 hours, 22,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8, PN 85338210-109, REQUIRES REPLACEMENT.  REMOVED SEAT TRACK 8, PN 85338210-109, REF SRM 51-42-05, 51-41-00.  INSTALLED SEAT TRACK NR 8 PN 85338210-109 REF SRM 51-42-05 AND 51-41-05, REF DWG 85538201, REV E.  REMOVED SPLICE MEMBERS COMMON TO SEAT TRACK 8+9, REF SRM 51-42-05, 51-40-15.  INSTALLED SPLICE MEMBER COMMON TO SEAT TRACK 8 AND 9, REF SRM 51-42-05 AND 51-40-15, REF DWG 85338201, REV E. DRILL 4 EA .2500" BOLT HOLES 1 AT EACH FOLLOWING LOCATIONS 664, 644, 624, AND 604.  DRILLED, 4 EA .2500" BOLT HOLES 1 AT EACH FOLLOWING LOCATIONS, FS 664, 644, 624, AND 604 REF SRM 51-40-07.  LOCATED, DRILLED AND COUNTERSUNK SEAT TRACK NR 8 REF SRM 51-40-07 AT FWD & AFT SPLICES AND WEB LOCATIONS. LOCATED AND DRILLED FWD & AFT SPLICES COMMON TO SEAT TRACKS NR 8 AND 9, 8 AND 7 REF SRM 51-40-07.
